# SDR RRXA97081

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Rt Exhaust Gate
- Component: 5652616504
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT EXHAUST GATE INBD WEB AND UPPER ATTACH ANGLE WORN OUT OF LIMITATIONS.  REMOVED ATTACH ANGLE AND WORN WEB.  FABRICATED NEW WEB AND ATTACH ANGLE REPAIR AND INSTALLED IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH CO7-R23.  TREATED AREA IAW DC-8 SRM 51-1-8 AND 51-1-21 AND 51-1-20A.
